Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have been suffering from chronic Urticaria/ atopic dermatitis, kindly advice

I am 62 yrs old(Male). I have been suffering from chronic Urticaria/ atopic dermatitis since 4 yrs. I am taking levocetirizine tab for 3 yrs. How long can I continue to take this tablet ?
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Hi welcome to HCM forum
Tablet levocetrizine is safe medicine. But all medicine has some side effects So longterm continuation of medicine is not recommended. And you can consult your dermatologist for newer medicine.
Thank you
Answered: Tue, 9 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
You should not take any sort of medicine continuously for a long time so even levocetrizine should not be used continuously.Since you are having atopic dermatitis you can use it when required but do not use continuously.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor